# SDR NOCA13007

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 4146767
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED AFT OF NR 6 SLAT AT REAR SPAR.  REPLACED RIB SEALED AND PAINTED AS PER 57-11-00-1.
